Derivations of Lie algebras of Cartan type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1970), pp. 126-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_7_a16,
author = {M. Yu. Tselousov},
title = {Derivations of {Lie} algebras of {Cartan} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {126--134},
year = {1970},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_7_a16/}
}
M. Yu. Tselousov. Derivations of Lie algebras of Cartan type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1970), pp. 126-134. http://geodesic.mathdoc.fr/item/IVM_1970_7_a16/